Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4710
Title: Zipf's data on the frequency of Chinese words revisited
Authors: ROUSSEAU, Ronald 
Zhang, Q.
Issue Date: 1992
Source: Scientometrics, 24(2). p. 201-220
Abstract: At the occasion of the 40th anniversary of George Zipf's premature dead, we reanalyse his data on the frequency of Chinese words. We find the best fitting Lotka, Zipf, Bradford and Leimkuhler distribution and show that only Lotka's function is not rejected by a Kolmogorov-Smirnov test. Using an additional term to Leimkuhler's function leads to a statistically acceptable fit. In this way we can determine a core (nucleus) of most frequently used Chinese words.
Document URI: http://hdl.handle.net/1942/4710
DOI: 10.1007/BF02017909
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

24
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

27
checked on May 14, 2022

Page view(s)

50
checked on May 19, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.